# SDR HEEA954449

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066104701
- Condition: Inoperative
- Location: Cockpit Adf
- Component: King
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF HAS NO INDICATION AT ALL.
